Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache, taking sumatriptan 50 mg, shaking and cold. Solution?

Hi my partner suffers with cluster headaches he takes sumatriptan 50 mg tablets . But tonight his headache was that severe it lasted nearly 2 hours and he also was shaking and very cold the tablets didn t seem to work. He his due to see a neurologist in 2 weeks to rule out any other condition. Is there something he can be taking in the mean time Kind regards Andrea
Asked On : Mon, 7 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that your partner is having cold, chills and headache.
This indicates that he is having respiratory tract infection. Sumatriptan is very effective analgesic, it is active against headache caused by primary headaches like migraine.
In this case this appears to be because of respiratory tract infection. Hence he requires treatment by the use of antibiotics, decongestants and mucolytics.

Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Wed, 9 Apr 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor